# SDR USAA2011111800014

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 56,525 hours, 38,763 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 77509
- Condition: Faulty
- Location: Cabin
- Part time: 68,770 hours, 41,128 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

UPON INITIATING DESCENT FROM FL350, A FAIRLY STRONG ELECTRICAL BURNT SMELL PERMEATED ENTIRE CABIN.  INITIATED QRH PROCEDURES.  FUMES SUBSIDED WITH THE RECIRC FANS GOING OFF.  LANDED AT NEAREST SUITABLE AIRPORT - "EWR".  MAINTENANCE OPERATED RIGHT AND LEFT RECIRC FANS AND CONFIRMED SMELL WAS PRESENT ONLY WHEN RIGHT RECIRC FAN WAS OPERATED.  REMOVED AND REPLACED RIGHT RECIRC FAN IAW AMM 21-21-22.  OPS AND LEAK CHECK GOOD.
